# SDR CHQA20140916259

- Difficulty date: September 16, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 32,191 hours, 28,101 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,471 hours, 23,873 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: HG2011AC03
- Part serial: 01065467
- Condition: Faulty
- Location: Zone 100
- Part time: 32,191 hours, 28,101 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE ACFT WAS TO BE FERRIED FOR MAINTENANCE DUE TO AN AHRS 1 INOPERATIVE MSG.  BEFORE THE FLIGHT THE AHRS 1 WAS SWAPPED WITH THE AHRS 2.  DURING THE FERRY FLIGHT THE CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED AN AHRS 1/2 INOPERATIVE MSG.  RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  SWAPPED THE AHRS BACK TO THEIR ORIGINAL POSITIONS & REPLACED AHRS 1.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
